Here I am again. I hate taking the above drug. I would be interested to hear other people's side effects. I take one pill weekly, and am continually changing the day that I take it depending on what I have to do on that day. I find that it leaves me exhausted, and depressed. The depression is probably because I cannot stand feeling exhausted. It is a very weird feeling, hard to describe, but I am always glad when that day is over.! I had a bone density test last August and was told that I have to continue it. My results were,T score -2.7 spine, and T score -1.6 for hip, and -2.1 for femoral neck. When I asked my new specialist recently she said I needed to take it or I could have an annual injection of something else, forget what that was. I am hesitant to take an annual injection of anything.! I walk a lot and most of the time I feel fine, I have PMR and GCA. I take calcium and vitamin D.
I look forward to your replies, and again thank you for being there.